Jump to content
Sign in to follow this  
velvetpuddles

Heartburn?

Recommended Posts

I have never really had heartburn before, so I'm not sure, but all afternoon I've felt this sort of burning sensation low in my chest. I think it's heartburn, but I'm not sure. I am on my 4th day of Zoloft and the side effects have been pretty mild so far. Does this burning sensation sound like a side effect?

I had some diarrhea on day one, but since then I've only really dealt with having no appetite. I hadn't eaten much before the burning started, but right before it did, I had about a handful of mixed nuts and laid down to try to nap. I thought maybe that might have something to do with it?

Anyway, this is a new sensation for me and kind of freaked me out, I just wanted to see if any of you have any input.

Thank you!

Share this post


Link to post
Share on other sites

Well, I took an Omeprazole and the feeling mostly went away after a while. So I guess that's what it was.

It was quite unnerving having never felt that before! It sent my hypochondria into overdrive.

Still, is heartburn common with Zoloft, or should I attribute this to something else? Just wondering if I should stock up on antacids if this might continue while on the med.

Share this post


Link to post
Share on other sites

Hi Velvetpuddles, sorry to hear your struggling with heartburn, I was on Omeprezole for the entire time I was on Zoloft due to heartburn and acid reflux, it eased up when I came off them. To ease it avoiding acidic food for most of the timeworked for me. Also even though I was on it the whole time it did ease up a considerably after the initial start up symptoms wore off. I hope this gets better for you soon and eases up as your body gets used to them 

Share this post


Link to post
Share on other sites

Hi Velvetpuddles,

    Sorry you are dealing with heartburn.  I am on Omeprazole for that.  My heartburn began after a bout of Norovirus.  Raising the head of the bed several inches helps me a lot.  I tried using one of those wedge pillows but that didn't work out so well for me. 

    I can totally sympathize with what you felt during your first experience of heartburn.  Heartburn can be very scary sometimes. [ I am 63 years and suffer from angina, panic attacks and heartburn and it can be difficult to tell them apart.   

     I hope your heartburn is just temporary.  Best to you!  - epictetus

Share this post


Link to post
Share on other sites

Thank you both for your input! Its been pretty mild and sporadic since that first time. I'm guessing it's from the Zoloft, then, since that's the only thing that's new.

I appreciate your help!

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×
×
  • Create New...